# SDR CA130701017

- Difficulty date: June 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,026 hours
- Engine: Cont O470*
- Propeller: Mcauly D3A34C401
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07126161
- Condition: Cracked
- Location: Bs 230
- Part time: 6,058 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE/EMPENAGE BULKHEAD ASSY AT STA 230.187" AFT OF DATUM FOUND BADLY CRACKED AT RUDDER STOPS.  FOUND OTHER CRACKS PREVIOUSLY STOP DRILLED AND NOTED. ALSO NOTE AD 72-07-09, OVERDUE BY 71 HRS.  WHICH REQUIRES AN INSPECTION OF THAT AREA.
